tasha

Hopefully not getting sick...

Rate this Entry
I've been on 20mg of Prednisone for a week now. I've been trying to stay very active, getting daily exercise. I was feeling great until yesterday. Now I feel like I'm getting sick. I wonder if I actually caught something or if I feel this way from tapering Prednisone...

I have mixed emotions though because I'm also extremely happy that my semester is just about over! One more week and then I have a 2 week break before summer session starts. Today I turned in my last paper of the semester (the 15 page one that I mentioned in my last blog entry). Monday next week is my last final, then I have one more class on Thursday, then I'm done and headed off to go camping in Yosemite on Saturday! I'm excited for Yosemite but also slightly nervous. I hope I won't be in too much pain.
Tags: None Add / Edit Tags
Categories
Uncategorized

Comments

  1. Angel Oliver's Avatar
    I hope you have a lovely pain free time.Enjoy every minute.xxx
  2. mountaindreamer's Avatar
    hi tasha,

    oh, i certainly hope you are doing ok. how difficult of a decision you had to make to lower your pred just before the semester's end. i am sure you did a great job this past semester, and will finish just as strongly.

    i know how much stress is on grad students, and i am amazed at your accomplishments....

    hopefully your summer break will provide you time for needed rest.

    phyllis
  3. tasha's Avatar
    thank you angel and phyllis!

    unfortunately i only get a 2 week break before summer session starts... but i plan on getting a LOT of relaxation in during those 2 weeks!
  4. Angel Oliver's Avatar
    Good on ya.You enjoy the relaxing you deserve it.xxxxxx
  5. wrightrs's Avatar
    Hope you have a great trip, and your time away you will get the rest you need to feel better.